MAUDE Adverse Event Report: ANGIODYNAMICS VENACURE NEVERTOUCH FIBER; VENACURE ENDOVENOUS LASER TREATMENT FIBER

ANGIODYNAMICS VENACURE NEVERTOUCH FIBER; VENACURE ENDOVENOUS LASER TREATMENT FIBER
Model Number 11403002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.(b)(4).
 
Event or Problem Description
An angiodynamics territory manager (tm) reported an issue with a nevertouch 65cm kits w/gripper and rfid t.While unpacking, it was found that 2 kits had a "crease" in the laser fiber and sheath.This crease had cause the fibr to fracture and the tre-sheath was bent.There was no patient involvement with the reported issue.
 
Additional Manufacturer Narrative
Returned for evaluation was an unopened evlt kit pouch for lot number 5734575.While reviewing the components, it was noted there was a kink on the tre-sheath (and its shipping tube), the dilator (and its shipping tube) and a crease of the pouch.  in addition, contrary to the complaint description there was no damage to the fiber device.This failure mode does not meet the criteia for a reportable adverse event, however in order to close out the complaint record this medwatch is being submitted.The noted kink of the tre-sheath was 8cm from the tip and the noted kink of the dilator was 14cm from the tip.The customer's reported complaint description of a kit that had kinks in dilator and tre-sheath tubing (and their shipping tubes) was confirmed based on the sample returned.The root cause of the kinked tubing is likely damage due pouch and tubing being creased; potentially during transit and/or storage at the customer facility between shipment date of (b)(6) 2022 and event date of 26-oct-2022.A review of the device history records was performed for the indicated lots for any deviations related to the reported failure mode of the complaint.  the review confirms that the lots met all material, assembly and performance specifications; i.E.No ncr associated with reported failure mode.Manufacturing personnel 100% visually inspect devices during the packaging process.  this type of tubing kink damage would be noticed prior to shipment.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
VENACURE NEVERTOUCH FIBER
Common Device Name
VENACURE ENDOVENOUS LASER TREATMENT FIBER
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
5086587805
MDR Report Key15790302
Report Number1319211-2022-00050
Device Sequence Number17548577
Product Code GEX
UDI-Device IdentifierH787114030020
UDI-PublicH787114030020
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171921
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number11403002
Device Catalogue Number11403002
Device Lot Number574575
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by Manufacturer12/02/2022
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown